Alert archive / Oklahoma / Tornado Warnings in 2013
Tornado Warning 17, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 20, 2013, 4:50 PM CDT for Nowata County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2013, 4:50 PM CDT (21:50 UTC)
- Expired
- May 20, 2013, 5:15 PM CDT
- In force
- 25 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Nowata County, OK
The radar
The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 1:10 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -445 J/kg
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
271 WFUS54 KTSA 202150 TORTSA OKC105-202215- /O.NEW.KTSA.TO.W.0017.130520T2150Z-130520T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TULSA OK 450 PM CDT MON MAY 20 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN NOWATA COUNTY IN NORTHEAST OKLAHOMA... * UNTIL 515 PM CDT * AT 447 PM CDT...A SEVERE THUNDERSTORM WITH STRONG LOW LEVEL ROTATION WAS LOCATED NEAR WATOVA...MOVING NORTHEAST AT 40 MPH. THIS STORM PRODUCED A TORNADO 2 MILES NORTHWEST OF TALALA AT 445 PM...AND ANOTHER TORNADO IS OCCURRING OR IMMINENT. * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...NOWATA AND DELAWARE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS! && LAT...LON 3686 9556 3661 9543 3660 9570 3666 9576 TIME...MOT...LOC 2149Z 243DEG 35KT 3661 9566 $$
3 follow-up statements
473 WWUS54 KTSA 202157 RRA SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 457 PM CDT MON MAY 20 2013 OKC105-202215- /O.CON.KTSA.TO.W.0017.000000T0000Z-130520T2215Z/ NOWATA OK- 457 PM CDT MON MAY 20 2013 ...TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL NOWATA COUNTY... AT 455 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED NEAR NOWATA...MOVING NORTHEAST AT 40 MPH. THIS STORM PRODUCED A TORNADO 2 MILES NORTHWEST OF TALALA AT 445 PM...AND MAY PRODUCE ANOTHER TORNADO AT ANY TIME. THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS! && LAT...LON 3686 9556 3664 9545 3662 9563 3673 9569 TIME...MOT...LOC 2157Z 234DEG 35KT 3670 9557 $$
691 WWUS54 KTSA 202207 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 507 PM CDT MON MAY 20 2013 OKC105-202215- /O.CON.KTSA.TO.W.0017.000000T0000Z-130520T2215Z/ NOWATA OK- 507 PM CDT MON MAY 20 2013 ...TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL NOWATA COUNTY... AT 504 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED OVER EASTERN NOWATA COUNTY...MOVING NORTHEAST AT 40 MPH. THIS STORM PRODUCED A TORNADO EARLIER...BUT IS WEAKENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS! && LAT...LON 3667 9546 3666 9554 3674 9560 3683 9554 TIME...MOT...LOC 2206Z 234DEG 35KT 3673 9549 $$
337 WWUS54 KTSA 202209 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 509 PM CDT MON MAY 20 2013 OKC105-202219- /O.EXP.KTSA.TO.W.0017.000000T0000Z-130520T2215Z/ NOWATA OK- 509 PM CDT MON MAY 20 2013 ...THE TORNADO WARNING FOR CENTRAL NOWATA COUNTY EXPIRES AT 515 PM CDT... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE LIMITS...THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM. LAT...LON 3667 9546 3666 9554 3674 9560 3683 9554 TIME...MOT...LOC 2209Z 234DEG 35KT 3675 9546 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 20, 3:30 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 20, 3:30 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT MON MAY 20 2013
.DISCUSSION...
AND HERE WE GO AGAIN...SEVERE STORMS EXPLODING ALONG FRONT
SITUATED FROM OSAGE COUNTY TO WEST OF OKC METRO WITH INTERSECTING
DRY LINE OVER FAR SW OK. STORMS SOUTHWEST OF OKC RAPIDLY BECAME
TORNADIC SUPERCELLS AND THREAT OF THAT EXTENDS OVER MOST OF
EASTERN OK THIS AFTERNOON AND EVENING. STORMS HAVE ALSO BEGUN TO
FORM OVER OSAGE/PAWNEE AND WILL CONTINUE TO INTENSIFY. SEVERE
WEATHER COVERAGE WILL BE MUCH MORE WIDESPREAD WITH THIS ROUND AND
ALL MODES AGAIN POSSIBLE.
CONCERN LATER TONIGHT TURNS TO FLASH FLOODING POTENTIAL AS STORMS
SPREAD EAST AND LIKELY INCREASE IN COVERAGE THROUGH THE EVENING
AIDED BY STRONG MOISTURE TRANSPORT AND LOW LEVEL JET. MODELS HAVE
REMAINED FAIRLY CONSISTENT IN TARGETING AN AREA FROM CENTRAL OK
THROUGH NORTHWEST AR WITH THE HEAVIEST SWATH OF PRECIP...THOUGH
WITH SOME OBVIOUS DIFFERENCES IN PLACEMENT OF HIGHEST QPF. ENOUGH
CONSENSUS EXISTS WITH SHIFTING THE HEAVY RAIN THREAT SOUTH OF I-44
BY TUESDAY THAT FLASH FLOOD WATCH WILL BE CARRIED ONLY FOR
TONIGHT. AREAS TO THE SOUTH WILL LIKELY SEE SOME DEGREE OF THREAT
CONTINUING AT LEAST INTO TUESDAY MORNING.
A POTENTIAL ISSUE HERE IS A STRONG PIECE OF SHORTWAVE ENERGY THAT
WILL ROTATE AROUND THE TROUGH AND INTO TX/OK TUESDAY AFTERNOON.
THIS MAY SERVE TO ENHANCE THUNDERSTORM COVERAGE NORTH OF THE FRONT
AND CONTINUE THE HEAVY RAIN POTENTIAL MUCH OF THE DAY IN THE SAME
GENERAL AREA THAT WILL BE TARGETED TONIGHT. GFS IS THE AGGRESSIVE
MODEL IN THIS SOLUTION BUT DOES HAVE SOME SUPPORT FROM THE 12Z
ECMWF AND CANADIAN. GIVEN THE NATURE OF THE AIRMASS...SEVERAL
INCHES OF RAIN APPEAR LIKELY BEFORE ALL IS SAID AND DONE. SEVERE
WEATHER POTENTIAL WILL BE FOCUSED MORE OVER SE OKLAHOMA TUESDAY
AFTERNOON...THE MOST SIGNIFICANT LIKELY JUST TO OUR SOUTHEAST.
BOUNDARY SHOULD PUSH FAR ENOUGH SOUTH TO PUSH ANY THUNDERSTORMS
SOUTH OF THE AREA WEDNESDAY WITH POTENTIAL FOR BOUNDARY TO RETURN
NORTH THURSDAY/FRIDAY. PATTERN LOOKS EARLY SUMMER LIKE AND WITH
RIDGE AXIS MAINLY TO OUR WEST...COULD SEE SOME OVERNIGHT MCS
ACTIVITY LATE IN THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 76 57 82 / 90 60 10 10
FSM 70 77 60 84 / 80 90 70 10
MLC 70 76 56 85 / 90 80 20 10
BVO 60 77 50 80 / 80 40 10 10
FYV 65 74 53 78 / 90 80 60 10
BYV 64 75 56 79 / 90 90 70 10
MKO 67 76 56 82 / 90 80 20 10
MIO 63 76 54 80 / 80 70 30 10
F10 68 76 57 82 / 90 60 10 10
HHW 70 81 63 86 / 70 80 70 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM MONDAY TO 7 PM TUESDAY FOR OKZ058-
OKZ062-OKZ063-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
FLASH FLOOD WATCH FROM 7 PM MONDAY TO 7 AM TUESDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ059-OKZ060-OKZ061-OKZ064.
AR...FLASH FLOOD WATCH FROM 7 PM MONDAY TO 7 PM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...23
LONG TERM....14Hazardous weather outlook, May 20, 12:10 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1210 PM CDT MON MAY 20 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1210 PM CDT MON MAY 20 2013
...SIGNIFICANT SEVERE WEATHER EXPECTED THIS AFTERNOON AND EVENING
WITH THE POTENTIAL FOR A FEW LONG TRACK TORNADOES...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.
AREA AT GREATEST RISK...INTERSTATE 44 AND NORTH OF I-40.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.
AREA AT GREATEST RISK...INTERSTATE 44 AND NORTH OF I-40.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
ONSET...TONIGHT.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE AFTERNOON.
AREA AT GREATEST RISK...SOUTH OF INTERSTATE 44 AND NORTH OF I-40.
DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID AFTERNOON ACROSS
PORTIONS OF NORTHEAST OKLAHOMA...WEST OF HIGHWAY 75. THESE
THUNDERSTORMS WILL RAPIDLY BECOME SEVERE...TAKING ON SUPERCELLULAR
CHARACTERISTICS. ADDITIONAL SEVERE STORMS WILL DEVELOP FURTHER SOUTH
INTO EAST CENTRAL OKLAHOMA BY LATE AFTERNOON. THE ATMOSPHERE IS
ALREADY VERY UNSTABLE AND ADDITIONAL SURFACE HEATING IS EXPECTED
THIS AFTERNOON WITH STRENGTHENING WIND FIELDS ALOFT. GIVEN THE
EXPECTED ENVIRONMENT...THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING A FEW LONG TRACK VIOLENT TORNADOES...HAIL TO THE SIZE OF
BASEBALLS AND WIND GUSTS AROUND 80 MPH.
IN ADDITION...HEAVY RAIN AND FLASH FLOODING WILL LIKELY BECOME
AN ISSUE INTO THE OVERNIGHT HOURS OVER PORTIONS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS. THE GREATEST THREAT TONIGHT WILL BE SOUTH
OF INTERSTATE 44 AND NORTH OF INTERSTATE 40. STORMS ARE EXPECTED TO
REPEATEDLY MOVE ACROSS THIS AREA TONIGHT WITH 2 TO 4 INCHES OF RAIN
COMMON. A FEW LOCATIONS COULD SEE UP TO 7 INCHES OF RAIN WHICH
WOULD CAUSE LIFE THREATENING FLASH FLOODING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE SEVERE WEATHER THREAT MAY PERSIST INTO TUESDAY ACROSS
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...INCLUDING THE
THREAT FOR FLOODING. AFTER A BRIEF BREAK ON WEDNESDAY...LOW
THUNDERSTORM CHANCES RETURN THURSDAY THROUGH SUNDAY.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
SEVERE STORMS ARE LIKELY TO BE MUCH MORE WIDESPREAD OVER
EASTERN OKLAHOMA TODAY AND TONIGHT THAN YESTERDAY. PERSONS
IN NORTHWEST ARKANSAS WILL ALSO SEE AN INCREASED THREAT
AFTER MISSING THE BULK OF YESTERDAYS STORMS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 20, 12:28 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1228 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL 5 NW COPAN 36.95N 95.99W
05/19/2013 E1.00 INCH WASHINGTON OK PUBLIC
&&
RBDSpecial weather statement, May 20, 2:32 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT MON MAY 20 2013
OKZ054-202000-
OSAGE OK-
232 PM CDT MON MAY 20 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 232 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF SHIDLER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...PEARSONIA AND BIGHEART.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3684 9616 3659 9660 3673 9674 3701 9635
3700 9632
TIME...MOT...LOC 1932Z 231DEG 27KT 3672 9658Special weather statement, May 20, 2:52 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT MON MAY 20 2013
OKZ054-059-202030-
OSAGE OK-PAWNEE OK-
252 PM CDT MON MAY 20 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE AND PAWNEE
AT 253 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
TERLTON...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OSAGE...HOMINY...JENNINGS...
TERLTON...HALLETT...CLEVELAND...WESTPORT AND WALNUT CREEK STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3653 9625 3635 9608 3616 9640 3616 9657
3624 9665
TIME...MOT...LOC 1953Z 231DEG 27KT 3623 9649Local storm report, May 20, 3:19 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
319 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL CLEVELAND 36.31N 96.46W
05/20/2013 E0.88 INCH PAWNEE OK POST OFFICE
&&
KAHLocal storm report, May 20, 3:38 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
338 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 9 N BIGHEART 36.98N 96.23W
05/20/2013 E4.25 INCH OSAGE OK PUBLIC
SOFTBALL AND BASEBALL HAIL OBSERVED 8N OF HERD
&&
JDSLocal storm report, May 20, 4:29 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
429 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TORNADO 3 S AVANT 36.45N 96.06W
05/20/2013 OSAGE OK TRAINED SPOTTER
MULTIPLE SPOTTERS AND BROADCAST MEDIA REPORT A LARGE
TORNADO ON THE GROUND THAT FIRST DEVELOPED NEAR AVANT AND
CONTINUED NORTHEASTWARD INTO WASHINGTON COUNTY. A TORNADO
REMAINS ON THE GROUND EAST OF RAMONA PER BROADCAST MEDIA
AS OF 428 PM.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:13 PM CDT | Special Weather Statement | TSA | Tulsa | 47 min |
| May 19, 7:13 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 47 min |
| May 19, 7:48 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 27 min |
| May 19, 7:51 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 54 min |
| May 19, 8:12 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 63 min |
| May 19, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 57 min |
| May 19, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 63 min |
| May 19, 8:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 61 min |
| May 19, 9:20 PM CDT | Areal Flood Advisory | TSA | Osage | 2 hr |
| May 19, 9:36 PM CDT | Flash Flood Warning | TSA | Osage | 5 hr |
| May 19, 9:42 PM CDT | Special Weather Statement | TSA | Wagoner | 33 min |
| May 19, 9:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| May 19, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 27 min |
| May 19, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 43 min |
| May 19, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 46 min |
| May 19, 11:04 PM CDT | Flash Flood Warning | TSA | Osage | 4 hr |
| May 19, 11:14 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 31 min |
| May 19, 11:30 PM CDT | Special Weather Statement | TSA | Ottawa | 30 min |
| May 19, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 20, 12:38 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| May 20, 1:30 AM CDT | Special Weather Statement | TSA | Osage | 30 min |
| May 20, 1:38 AM CDT | Special Weather Statement | TSA | Kay | 37 min |
| May 20, 10:56 AM CDT | River Flood Watch | TSA | Adair | 22 hr |
| May 20, 10:56 AM CDT | River Flood Watch | TSA | Cherokee | 22 hr |
| May 20, 11:07 AM CDT | River Flood Watch | TSA | Ottawa | 44 hr |
| May 20, 12:45 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 30 hr |
| May 20, 2:32 PM CDT | Special Weather Statement | TSA | Osage | 28 min |
| May 20, 2:52 PM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| May 20, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| May 20, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 56 min |
| May 20, 3:39 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 66 min |
| May 20, 3:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 62 min |
| May 20, 3:47 PM CDT | Tornado Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 43 min |
| May 20, 4:03 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 57 min |
| May 20, 4:23 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 37 min |
| May 20, 4:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 59 min |
| May 20, 4:37 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 68 min |
| May 20, 4:45 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 30 min |
| May 20, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 55 min |
| May 20, 5:16 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 44 min |
| May 20, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 66 min |
| May 20, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Sequoyah | 61 min |
| May 20, 5:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 67 min |
| May 20, 6:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 64 min |
| May 20, 6:29 PM CDT | Tornado Warning | TSA | Ottawa | 31 min |
| May 20, 6:36 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 39 min |
| May 20, 6:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Muskogee, Sequoyah | 65 min |
| May 20, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 61 min |
Nearby
Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.